Announcement

Collapse
No announcement yet.

Ditropan causes hallucinations

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ditropan causes hallucinations

    I didn't really know where to post this, but I thought here would be ok.

    Someone sent me a link to this article about Ditropan.

    http://www.msnbc.msn.com/id/18023570/
    [SIZE="1"][B]Be well, Alyssa :hi:[/B]

    [

  • #2
    The biggest word here is "MAY" --- it MAY cause hallucinations. I always read the precautions when I get a new medication.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Oh, I always read the precautions, but apparently this side effect is more common than originally thought.

      Ditropan is really bothering me in other ways (dry eyes, mouth, nose, vagina ; urinary retention and even more straining). I need to stop it (uro appointment tomorrow), but I thought I'd just share that article I read.
      [SIZE="1"][B]Be well, Alyssa :hi:[/B]

      [

      Comment

      Working...
      X